# SDR QR9R2023050900001

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 3,976 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 6493
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, #2 NAVIGATION WAS INOPERATIVE (FLICKERING AND UNREADABLE). REMOVED AND REPLACED SMD 45; FUNCTIONAL TEST SUCCESSFULLY COMPLETED IAW 31-61-00, 5-3.
